I read that Trokendi could cause loss of concentration, fatigue and weight loss could anyone tell me how accurate this is? I'm 25 I work and go to school I get severe headaches that's why they prescribe me this medication. I really can't afford to be anymore tired or loose concentration I have a lot going on right now. Would anyone recommend I don't take this medication? I do have other medications I could take but this DR stated this would prevent a headache from happening.
Hello,I have taken this on and off over the past 15 years. I currently just started it again a week ago. I take it too for bad chronic migraines. For me, I'm ok with the side effects until I get up to a high dose . I only go up when the lower dose I'm taking stops working after a while. My body gets used to one strength and I will have to increase. Once I'm up to about 150mg twice a day, the concentration, memory issues are too bad and I get off if it. This normally happens for me over 2 years or so. For me it's beneficial. In the beginning I have the pins and needles in hands, feet and face and I have the funny taste in mouth, loss of appetite (which is a good thing for me) a little lightheaded but, these side effects do go away after a week or so and the med does work very well so it's worth it to me to power through that 1st week for a med that will help me for a few years or more. You never know which side effects you will have and you may be able to stay at a low dose. I have a friend on it for a few years and she never had any negative side effects.
If your headaches are bad enough to take w daily med, I say just give it a try:)
- Trokendi XR Information for Consumers
- Trokendi XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trokendi XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on Trokendi XR 100mg. It is working better than anything else has for me. I take it before bed?
Posted 28 Dec 2015 • 1 answer
Trokendi XR - Does anyone else get bad dizziness with this? The dr. prescribed it to me for chronic?
Posted 11 Jun 2017 • 0 answers
Posted 2 Nov 2017 • 2 answers
Posted 16 Apr 2018 • 1 answer
Posted 1 Aug 2018 • 1 answer